# SDR SWAA2014051928120

- Difficulty date: May 5, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,031 hours, 44,473 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 PYLON OTBD UPPER TE SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
